MathSciNet Relay Station
MathSciNet bibliographic data
MR397905 (53 #1760) 60J65 (60G17)
Kaufman, Robert Fourier analysis and paths of Brownian motion. Bull. Soc. Math. France 103 (1975), no. 4, 427–432.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement